Publication
Title
Zipf's data on the frequency of Chinese words revisited
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 1992
ISSN
0138-9130 [print]
1588-2861 [online]
Volume/pages
24 (1992) , p. 201-220
ISI
A1992JH39500002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 13.12.2021
To cite this reference